RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 40, Issue 1  


Characteristic classes (purities) of short exact sequences in the category of Abelian groups
R. G. Alizade
3
$FC$-groups of countable free rank
L. A. Kurdachenko
16
A reduction of the decidability problem of the theory of a free group
G. S. Makanin
31
Uniform approximation of functions on an interval
I. A. Shevchuk
36
Zero radius interaction for the biharmonic and polyharmonic equations
Yu. E. Karpeshina, B. S. Pavlov
49
Continuous linear operators commuting with convolution of measures in infinite-dimensional space
I. F. Kurbyko
60
Boundedness of optimal trajectories
A. I. Panasyuk, V. I. Panasyuk
65
Nonlinear multiplicative inequalities and estimates of gradients of solutions of elliptic equations
M. A. Perel'muter
75
A mixed problem for the generalized Euler–Poisson–Darboux equation in an exceptional case
Ho K'ang Cher
87
The number of computable indexations of finite classes of constructive models
V. P. Dobritsa
93
Bending of a piece of an ovaloid into a surface with self-intersection
S. B. Klimentov
98
Exactness theorems in the cohomology theories $MU$, $BP$, and $P(n)$
Yu. B. Rudyak
115
The asymmetry indices of stable measures
V. I. Bogachev
127
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019